Stage 3a Kidney diease: Confused..GFR 47 I... - Early CKD Support

Early CKD Support

6,500 members2,384 posts

Stage 3a Kidney diease

Gary7
Gary7

Confused..GFR 47 I month later started Lisoprill GFR 14 Creatin 4.4 off Lisoprill blood work next week then following 2 weeks then see my Dr. could the Lisoprill be tge cause and how can I get my creatin down..Any help would be appreciated

17 Replies
oldestnewest

Hi Gary7

Sounds like it could be the medication that has increased you Creatinine , make sure your drink plenty of water and stay off red meat as much as possible.

Gary7
Gary7 in reply to JanRob19

Thanks for the help keeping my fingers crossed

Gary7
Gary7 in reply to Gary7

It was the medicine Creatine went from 4.5 back down to 2.5 and GFR went from 10 up to 27 here hoping it gets back up to around 47 only have one Kidney..Thanks so much for your help!

Something is obviously troubling. Your egfr dropped 33 points in one month? And your doctor it seems to be thinking it is the lisinopril?? Seems hard to believe it could change egfr so very dramatically. Each person is certainly different. But most doctors use lisinopril on patients with CKD. In my particular case I was taking lisinopril. The doctor did an "experiment" to see if cutting the dose in 1/2 (which was small to begin with) would change my egfr after waiting one month. No change. With such a huge drop it would seem your doctor would be taking more immediate steps to find what is going on (testing, scans, etc.) rather than just stopping an ACE and thinking this was the cause for a 33 point drop. This could be so many things. Even something a simple as a lab error. Keep us posted.

Gary7
Gary7 in reply to RickHow

Will keep you posted thanks so much for the info..Will find out more on Feb. 14 vist

Gary7
Gary7 in reply to RickHow

It was the medication creatine went from 4.5 down to 2.5 and HER went from 10 to 2 hoping it hoes up more..Much appreciated your help..good luck to you also

I would double check on that medicine. Seems I have read it is not the best in regards to affect on kidneys. Great luck!

Gary7
Gary7 in reply to Sally10255

Thanks Sally will see what happens on the 1he 14 of Feb.

Gary7
Gary7 in reply to Gary7

It was the medicine Creatine went down for 4.5 to 2.5 HER went up fro 10 to 27..Thanks for your help

I was on Lisinopril for almost 2 years. During those two years my eGFR levels were always low and my blood potassium levels were always high! I am off Lisinopril for over a year now. My eGFR is higher and my potassium levels are normal. I had to get off that medication due to a severe allergic reaction where I had swelling on my lips and face.

Gary7
Gary7 in reply to saifomar

I have not been swollen anywhere hope its the med will see on the 14 of Feb. Thanks !

Gary7
Gary7 in reply to Gary7

Thanks for your help creatine went down from 4.5 to 2.5 GFR 10 up to 27 three weeks off medicine..Its only been 18 days open it gets back up to 47 much appreciated

Hi and yes it could certainly be the lisopril because i was taken ramipril which both are in the same family amd my creatine when from 1.2 to 1.4 i was really worried i didnt know wat to do my gfr was 55 down to 44 i told my dr of my concern and after that he told me to continue to drink my old medication and stop the ramipril and 2 months later it when up gfr 53 . Hope this help and if ur concern definitely speak to ur dr.

God Bless

Gary7
Gary7 in reply to jennifer24

Thanks Jennifer I will see him on Valentines Day...My Creatinine was 4.0 and I also stopped the Linsinprii

Thank you so much for your support,creating went down to 2.5 and GER went from 10 to 27 is was the medicine here hoping it gets back up close to 47

Kayla28
Kayla28 in reply to Gary7

I am currently in the same situation. GFR was 30 then after taking the Lisinopril dropped down the 26. I see my nephrologist in a couple weeks. Are you on a different type of medication for your kidney?

Gary7
Gary7 in reply to Kayla28

I'm am. Taking 10 mg of Amodipine have been talking it for over 12 hrs it was raise from 5mg my doctor added the Lisoprill but my Kidney Doctor told me to stop it immediately which I did ..I am having blood work again in a few weeks trying to get back to HER of 47,keeping my fingers crossed good luck Kayla!

You may also like...